A 25-year-old male asked:
After giving oral 8 days prior, hands and feet peeling after sore throat, after peeling red bump on palm and a few on my foot.?
1 doctor answer • 4 doctors weighed in
Podiatry 39 years experience
Delayed allergy: This sounds like a delayed allergic reaction to the oral medicine that you took. See your doctor for relief and medicine to stop the progression if you haven't already tried benadryl (diphenhydramine).
5.6k viewsReviewed >2 years ago
Last updated Oct 6, 2012
Connect with a U.S. board-certified doctor by text or video anytime, anywhere.
24/7 visits - just $39!
50% off with $15/month membership
Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.